Vol. 4, No. 3-4, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3+4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
To Appear
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Propagation of chaos and effective equations in kinetic theory: a brief survey

Mario Pulvirenti and Sergio Simonella

Vol. 4 (2016), No. 3-4, 255–274

We review some historical highlights leading to the modern perspective on the concept of chaos from the point of view of kinetic theory. We focus in particular on the role played by the propagation of chaos in the mathematical derivation of effective equations.

propagation of chaos, Boltzmann, Landau and Vlasov equations
Mathematical Subject Classification 2010
Primary: 82-03
Received: 28 July 2016
Accepted: 3 October 2016
Published: 17 December 2016

Communicated by Raffaele Esposito
Mario Pulvirenti
Dipartimento di Matematica
Università di Roma La Sapienza
Piazzale Aldo Moro 5
I-00185 Rome
Sergio Simonella
Zentrum Mathematik
Technische Universität München
Boltzmannstraße 3
D-85748 Garching